# SDR QXEA2015091500477

- Difficulty date: August 28, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 13, PN:85361510-104.  REMOVED AFT SPLICE COMMON TO SEAT TRACK NR 13 AND NR 14, REF SRM 51-42-15-02-01 AND SRM 51-42-05-02-01.  INSTALLED AFT SPLICE COMMON TO SEAT TRACK NR 13 AND NR 14 IAW SRM 51-40-15, SRM 51-42-05 AND DWG 85307071, REV A.  REMOVED GUTTER DRIP TRAY, PN:85307495-114, REF SRM 51-42-05-02-01.  INSTALLED GUTTER DRIP TRAY PN:85307495-114, COMMON TO SEAT TRACK NR 12 AND NR 13 IAW SRM 51-42-05.  REMOVED DRIP ANGLE FROM SEAT TRACK NR 13 AND DRIP ANGLE COMMON TO NR 13 AND NR 12, 2 EA REF SRM 51-42-05-02-01.  INSTALLED DRIP TRAY ANGLE FROM SEAT TRACK NR 13 AND DRIP TRAY ANGLE COMMON TO NR 12 AND NR 13 IAW SRM 51-42-05 AND DWG 85307401, REV C.  STARTED REMOVAL OF SEAT TRACK NR 13, PN:85361510-104, APPROVED 50 PERCENT, REMOVED REF SRM 51-42-05-02-01. REMOVED SEAT TRACK NR 13, REF SRM 51-41-00-02-01. LOCATED AND DRILLED NEW SEAT TRACK NR 13, PN:85361510-104, REF SRM 51-40-07-02-01.  DISPLACED 1EA GROUNDING WIRE NR 2421GS18 AND 2421GS19 AND 2EA WIRE BUNDLES BETWEEN BS 281.0 + 301.0.  DISPLACED 1EA WIRE BUNDLE BETWEEN BS 236.0 + 258.5, REF WM 20-12-10.  INSTALLED 1EA GROUNDING WIRE NR 2421GS18 AND 2421GS19 AND 2EA WIRE BUNDLES BETWEEN FS X281 AND X301 ON SEAT TRACK NR 13 IAW WM 20-12-10, BONDING CHECK OK.  REMOVED FWD SPLICE COMMON TO SEAT TRACK NR 12 AND NR 13 PN:85307071, REF SRM 51-42-05-02-01 AND SRM 51-42-15-02-01. INSTALLED FWD SPLICE COMMON TO SEAT TRACK NR 12 AND NR 13 IAW SRM 51-41-00 AND NR 85361501, REV A.  INSTALLED ALL BOLTS ON SEAT TRACK NR 13 IAW SRM 51-41-00 AND NR 85361501, REV D AND INSTALLED ALL RIVETS IN WEB COMMON TO SEAT TRACK BETWEEN FS X321 AND X469 IAW NR 85361501.  LOCATED AND DRILLED DRIP ANGLES ON NR 13 SEAT TRACK REF SRM 51-40-07-02-01. INSTALLATION OF DRIP TRAY ANGLE COMPLETED, IAW SRM 51-42-05 AND DWG NR 85307401, REV.C.
